Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The influence of the dissipative part of a general Markov process


Author: R. V. Chacon
Journal: Proc. Amer. Math. Soc. 11 (1960), 957-961
MSC: Primary 28.00; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121463-X
MathSciNet review: 0121463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. vol. 4 (1960) pp. 153-160. MR 0110954 (22:1822)
  • [2] E. Hopf, The general temporally discrete Markoff process, J. Math. Mech. vol. 3 (1954) pp. 13-45. MR 0060181 (15:636b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00, 60.00

Retrieve articles in all journals with MSC: 28.00, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121463-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society